Facebook Pixel
EmpowHER Guest

I took postinor 2 twice in one cycle

By Anonymous September 5, 2017 - 12:23pm
Rate This

Hi, I had unprotected sex with my partner and I took post in or 2 immediately. About a week later we had sex again, though he withdrew, but I felt a little drop of semen inside me and I took postinor 2 within 24 hrs. About a week later I started having redish brown spotting in my Virginia and it has been ongoing for almost 12 days now. My period is late by about 5 days now and I still see this reddish brown blood when I put my finger in my Virginia. Also it has a foul smell. I'm yet to do a pregnancy test though. I want to know what could be problem. Am I pregnant or is there a different condition I am facing?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

These are typical side effects of taking EC twice in a month. This is not how EC is supposed to be used. If you have a concern of pregnancy you need to take a test - one is accurate about 14 days after sex. As to the smell - you may have an infection - consult your doctor.

September 6, 2017 - 4:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!